Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Delayed periods. Having abdominal cramps and breast heaviness. Taking progestron sappositry. Partner oligospermia. Pregnancy?

hi, m planning for baby since 1yr but do not succeded my husband had oligospermia but now his sperm count rises to good amt now this month i did follicular study n doctor gave me progestron sappositry because she dout of leuteal phase defect, my next period is close n m starting with abd cramp brreast haevyness n all that pms symptom m worried yesterday was my last dose of progestron. can i take preg test my period is 4 day due. thank u
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for posting your query.
You can have these symptoms like abdominal cramps & breast heaviness due to two reasons-
1. Due to progesterone you are taking for luteal support,
2.You can have these symptoms due to PMS
As your expected date is near by, first wait till your date if you are missing it then go for urine pregnancy test.
Hope for the best
Dr Monika
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor